# SDR UPS203095

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fs 1345
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND A CRACK IN THE RIGHT HAND SKIN SUPPORT ANGLE AT FS 1345 AND FIN STATION 22.5.  MAINTENANCE CUT OUT THE DAMAGED AREA AND INSTALLED FABRICATED SECTION AND SPLICE IAW SRM 51-40-3 AND 51-30-2.
